# SDR SWI2024F01142

- Difficulty date: September 26, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 26,799 hours, 15,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H SIDEWALL SEAT TRACK BETWEEN FR 74-84 IN 11 LOCATIONS AS MARKED. (C-CHECK RO 10/16/2024)  REMOVED AND REPLACED RH OUTBD LATERAL SEAT TRACK FR 74-84 PER REF EMB  SRM 51-40-08.  NEW PART INSTALLED IS OEM, NO CHANGES TO WEIGHT AND BALANCE NOTED. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
